On logarithmic residue of monogenic functions in a three-dimensional commutative algebra with one-dimensional radical

Plaksa, S. and Pukhtaievych, R. (2017) On logarithmic residue of monogenic functions in a three-dimensional commutative algebra with one-dimensional radical. An. S-t. Univ. Ovidius Constanta, 25 (3). pp. 167-182.

[img]
Preview
Text
Download (754kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 27 Feb 2019 08:00
Last Modified: 27 Feb 2019 08:00
URI: http://eprints.zu.edu.ua/id/eprint/28477

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics